Retained biliary calculi: removal by a simple non operative technique

Catt P.B., Hogg D.F., Clunie G.J.A. and Hardie I.R. (1974) Retained biliary calculi: removal by a simple non operative technique. Annals of Surgery, 180 2: 247-251.

Author Catt P.B.
Hogg D.F.
Clunie G.J.A.
Hardie I.R.
Title Retained biliary calculi: removal by a simple non operative technique
Journal name Annals of Surgery   Check publisher's open access policy
ISSN 0003-4932
Publication date 1974
Sub-type Article (original research)
Volume 180
Issue 2
Start page 247
End page 251
Total pages 5
Subject 2746 Surgery
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 02:37:18 EST by System User